arrow
Volume 24, Number 3
Previous Issue Next Issue

J. Comp. Math., 24 (2006), pp. 225-226.

Preview Full PDF 1716 21003 Abstract

Yinnian He, Jinchao Xu & Aihui Zhou

J. Comp. Math., 24 (2006), pp. 227-238.

Preview Full PDF 1960 20337 Abstract

Zhengfu Xu & Chi-Wang Shu

J. Comp. Math., 24 (2006), pp. 239-251.

Preview Full PDF 1918 20392 Abstract

Zhong-Hua Qiao, Zhi-Lin Li & Tao Tang

J. Comp. Math., 24 (2006), pp. 252-264.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 2683 21112 Abstract

Qiang Du & Liyong Zhu

J. Comp. Math., 24 (2006), pp. 265-280.

Preview Full PDF 1670 20234 Abstract

Zhang-Xin Chen & Xi-Jun Yu

J. Comp. Math., 24 (2006), pp. 281-294.

Preview Full PDF 1876 20126 Abstract

Hou-De Han, Xiao-Nan Wu & Zhen-Li Xu

J. Comp. Math., 24 (2006), pp. 295-304.

Preview Full PDF 1691 20256 Abstract

Jiachang Sun

J. Comp. Math., 24 (2006), pp. 305-322.

Preview Full PDF 1940 20884 Abstract

Ju-E Yang & De-Hao Yu

J. Comp. Math., 24 (2006), pp. 323-342.

Preview Full PDF 1738 20405 Abstract

Hui-Po Liu & Ning-Ning Yan

J. Comp. Math., 24 (2006), pp. 343-356.

Preview Full PDF 1726 20187 Abstract

Ya-Xiang Yuan & Zhen-Zhen Zheng

J. Comp. Math., 24 (2006), pp. 357-364.

Preview Full PDF 1671 20064 Abstract

Yun-Qing Huang, Wei Li & Fang Su

J. Comp. Math., 24 (2006), pp. 365-372.

Preview Full PDF 1950 20453 Abstract

Fang Liu & Aihui Zhou

J. Comp. Math., 24 (2006), pp. 373-392.

Preview Full PDF 1893 20298 Abstract

Zhiming Chen

J. Comp. Math., 24 (2006), pp. 393-400.

Preview Full PDF 1940 20161 Abstract

Hai-Yan Jiang & Ping-Wen Zhang

J. Comp. Math., 24 (2006), pp. 401-411.

Preview Full PDF 2374 20608 Abstract

Guang-Wei Yuan & Xu-Deng Hang

J. Comp. Math., 24 (2006), pp. 412-424.

Preview Full PDF 1710 20237 Abstract

Ji-Ming Yang & Yan-Ping Chen

J. Comp. Math., 24 (2006), pp. 425-434.

Preview Full PDF 1761 20340 Abstract

Xue-Cheng Tai & Chang-Hui Yao

J. Comp. Math., 24 (2006), pp. 435-443.

Preview Full PDF 2042 20229 Abstract

Shuang-Hu Wang

J. Comp. Math., 24 (2006), pp. 444-450.

Preview Full PDF 1735 20549 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard